# SDR 2005FA0000507

- Difficulty date: March 24, 2005
- Submitted: April 19, 2005
- Operation: General aviation
- Aircraft: N94AA
- Make and model: Lear 35A
- Aircraft serial: 295
- Engine: Garrtt TFE7312B
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Altimeter
- Part number: 70257N01D02
- Part serial: 03090113
- Condition: Inoperative
- Location: Copilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE COPILOTS ALTIMETER FLAGGED JUST AFTER TAKEOFF,  AIRCRAFT RETURNED TO THE FIELD.  AFTER CYCLING THE BATTERIES THE ALTIMETER BEGAN WORKING AGAIN.  THE COPILOTS ALTIMETER WAS REPLACED AND TESTED WITH NO FURTHER DEFECTS NOTED.  THERE HAVE BEEN NO PRIOR PROBLEMS REPORTED ON THIS ALTIMETERY SYSTEM. (K)
